Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

On the formal solution of dual integral equations
R. K. Saxena.
Proc. Amer. Math. Soc. 18 (1967), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204996
A two-parameter homogeneous mean value
M. D. Tobey.
Proc. Amer. Math. Soc. 18 (1967), 9-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210857
On the asymptotic behavior of solutions near an irregular singularity
Steven Bank.
Proc. Amer. Math. Soc. 18 (1967), 15-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0212243
Linear systems of differential equations with periodic solutions
James S. Muldowney.
Proc. Amer. Math. Soc. 18 (1967), 22-27
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206403
On a class of polynomials obtained from generalized Humbert polynomials
David Zeitlin.
Proc. Amer. Math. Soc. 18 (1967), 28-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204730
Some topological properties of the function $n(y)$
S. Sawyer.
Proc. Amer. Math. Soc. 18 (1967), 35-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202930
On Filippov’s implicit functions lemma
E. J. McShane and R. B. Warfield.
Proc. Amer. Math. Soc. 18 (1967), 41-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0208590
Cluster set theorems for uniformly convergent sequences of functions
Peter Colwell.
Proc. Amer. Math. Soc. 18 (1967), 48-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229832
Power series with almost periodic coefficients
J. Henniger.
Proc. Amer. Math. Soc. 18 (1967), 53-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204912
$q$-differential equations with polynomial solutions
Manjari Upadhyay.
Proc. Amer. Math. Soc. 18 (1967), 57-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203194
On a coefficient problem for bi-univalent functions
M. Lewin.
Proc. Amer. Math. Soc. 18 (1967), 63-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206255
Term-by-term differentiability of Mercer’s expansion
T. T. Kadota.
Proc. Amer. Math. Soc. 18 (1967), 69-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203397
Some generalizations of Opial’s inequality
James Calvert.
Proc. Amer. Math. Soc. 18 (1967), 72-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204594
A note on limit theorems for Markov branching processes
Howard Conner.
Proc. Amer. Math. Soc. 18 (1967), 76-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203819
A characterization of differential operators
Martin Engert.
Proc. Amer. Math. Soc. 18 (1967), 87-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205112
Some integral characterizations of absolute continuity
William D. L. Appling.
Proc. Amer. Math. Soc. 18 (1967), 94-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204607
A comparison of two modes of order convergence
J. C. Mathews and R. F. Anderson.
Proc. Amer. Math. Soc. 18 (1967), 100-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203675
Differentiability of sample functions in Gaussian processes
J. Yeh.
Proc. Amer. Math. Soc. 18 (1967), 105-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203823
Some intersection properties of convex bodies
G. D. Chakerian and S. K. Stein.
Proc. Amer. Math. Soc. 18 (1967), 109-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206818
On theorems of Tychonoff, Alexander, and R. Rado
E. S. Wolk.
Proc. Amer. Math. Soc. 18 (1967), 113-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203680
On the solutions of abstract nonlinear equations
Walter A. Strauss.
Proc. Amer. Math. Soc. 18 (1967), 116-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217657
Remark on invariant means
Robert Kaufman.
Proc. Amer. Math. Soc. 18 (1967), 120-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203494
Measures that vanish on half spaces
Benjamin Weiss.
Proc. Amer. Math. Soc. 18 (1967), 123-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0208278
Extreme eigenvectors of a normal operator
S. J. Bernau.
Proc. Amer. Math. Soc. 18 (1967), 127-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205066
A note on uniform convergence of stochastic processes
John B. Walsh.
Proc. Amer. Math. Soc. 18 (1967), 129-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203792
Representation of functions in $C(X)$ by means of extreme points
N. T. Peck.
Proc. Amer. Math. Soc. 18 (1967), 133-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0208357
On fractional integrals of pure imaginary order in $L_{p}$
G. K. Kalisch.
Proc. Amer. Math. Soc. 18 (1967), 136-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0216310
On a theorem of Lachlan and Martin
Gerald E. Sacks.
Proc. Amer. Math. Soc. 18 (1967), 140-141
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207558
Topological groups with equal left and right uniformities
R. W. Bagley and T. S. Wu.
Proc. Amer. Math. Soc. 18 (1967), 142-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207884
Embedding theorems for ascending nilpotent groups
R. Faudree.
Proc. Amer. Math. Soc. 18 (1967), 148-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206105
Absolutely pure modules
B. H. Maddox.
Proc. Amer. Math. Soc. 18 (1967), 155-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224649
A new proof of a theorem of P. Erdős
Attila Máté.
Proc. Amer. Math. Soc. 18 (1967), 159-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204392
A “metric” characterization of reflexivity
James P. Williams.
Proc. Amer. Math. Soc. 18 (1967), 163-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205044
A combinatorial problem in the $k$-adic number system
B. Lindström and H.-O. Zetterström.
Proc. Amer. Math. Soc. 18 (1967), 166-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207568
A note on split dilations defined by higher residues
Jay P. Fillmore.
Proc. Amer. Math. Soc. 18 (1967), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204419
A generalization of Wedderburn’s theorem
D. L. Outcalt and Adil Yaqub.
Proc. Amer. Math. Soc. 18 (1967), 175-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202759
Cones in complex affine space are topologically singular
David Prill.
Proc. Amer. Math. Soc. 18 (1967), 178-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206991
Representation of $0$ as $∑^{N}_{K=-N}𝜖_{k}k$
J. H. van Lint.
Proc. Amer. Math. Soc. 18 (1967), 182-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205964
On the $D$-series of a finite group
J. Buckley.
Proc. Amer. Math. Soc. 18 (1967), 185-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202858
Footnote to the Titchmarsh-Linnik divisor problem
H. Halberstam.
Proc. Amer. Math. Soc. 18 (1967), 187-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204379
The center of a complete relatively complemented lattice is a complete sublattice
M. F. Janowitz.
Proc. Amer. Math. Soc. 18 (1967), 189-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200209
Addendum to: “Some quartic diophantine equations of genus $3$”
L. J. Mordell.
Proc. Amer. Math. Soc. 18 (1967), 190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204360